• Advances in Differential Equation
    Volume 5, 2000

  • Infinitely many solutions for an indefinite semilinear elliptic problem in {$bold R^N$}

    Tehrani, H.

    Volume 5, 2000, pages 1571-1596

  • Multiplicity of positive radial solutions of a quasilinear elliptic problem in a ball

    Njoku, Franic Ikechukwu; Omari, Pierpaolo; Zanolin, Fabio

    Volume 5, 2000, pages 1545-1570

  • Scattering solutions for planar singular Hamiltonian systems via minimization

    Felmer, Patricio; Tanaka, Kazunaga

    Volume 5, 2000, pages 1519-1544

  • Generalized solutions of degenerate second-order quasilinear parabolic and elliptic equations

    Volpert, A. I.

    Volume 5, 2000, pages 1493-1518

  • Integrability and boundedness of local solutions to doubly degenerate quasilinear parabolic equations

    O'Leary, Mike

    Volume 5, 2000, pages 1465-1492

  • On the existence of solutions of Hamiltonian elliptic systems in $bold R^N$

    Sirakov, Boyan

    Volume 5, 2000, pages 1445-1464

  • Well-posedness for the Kadomtsev-Petviashvili II equation

    Takaoka, Hideo

    Volume 5, 2000, pages 1421-1443

  • On the effect of critical points of distance function in superlinear elliptic problems

    Grossi, Massimo; Pistoia, Angela

    Volume 5, 2000, pages 1397-1420

  • Solving convection-diffusion equations with mixed, Neumann and Fourier boundary conditions and measures as data, by a duality method

    Droniou, Jérôme

    Volume 5, 2000, pages 1341-1396

  • On the existence of stationary and periodic solutions for a class of autonomous reaction-diffusion systems

    Büger, Matthias

    Volume 5, 2000, pages 1319-1340

  • The spectrum of $p$-Laplacian systems with various boundary conditions and applications

    Manásevich, Raúl; Mawhin, Jean

    Volume 5, 2000, pages 1289-1318

  • Multiple solutions of conformal metrics with negative total curvature

    Cheng, Kuo-Shung; Lin, Chang-Shou

    Volume 5, 2000, pages 1253-1288

  • Existence of a solution for a nonlinear system in thermoviscoelasticity

    Blanchard, D.; Guibé, O.

    Volume 5, 2000, pages 1221-1252

  • Uniqueness for semilinear elliptic problems: supercritical growth and domain geometry

    Renate Schaaf

    Volume 5, 2000, pages 1201-1220

  • Monotonicity and symmetry results for $p$-Laplace equations and applications

    Damascelli, Lucio; Pacella, Filomena

    Volume 5, 2000, pages 1179-1200

  • Dissipative systems generating any structurally stable chaos

    S. A. Vakulenko

    Volume 5, 2000, pages 1139-1178

  • Extended Hardy-Littlewood inequalities and applications to the calculus of variations

    Pierre Cardaliaguet and Rabah Tahraoui

    Volume 5, 2000, pages 1091-1138

  • On the asymptotic behavior of the solutions of the Landau-Lifshitz equation

    Takeshi Isobe

    Volume 5, 2000, pages 1033-1090

  • Thomas-Fermi type theories for polymers and thin films

    X. Blanc and C. Le Bris

    Volume 5, 2000, pages 977-1032

  • Codimension-one Riemann solutions: missing rarefactions in transitional wave groups

    Schecter, Stephen

    Volume 5, 2000, pages 929-975

  • On interacting bumps of semi-classical states of nonlinear Schrödinger equations

    Kang, Xiaosong; Wei, Juncheng

    Volume 5, 2000, pages 899-928

  • On the boundedness and decay of moments of solutions to the Navier-Stokes equations

    Schonbek, Maria E.; Schonbek, Tomas P.

    Volume 5, 2000, pages 861-898

  • Sharp estimates and finite speed of propagation for a Neumann problem in domains narrowing at infinity

    Andreucci, Daniele; Tedeev, Anatoli F.

    Volume 5, 2000, pages 833-860

  • Nonnegative global solutions to a class of strongly coupled reaction-diffusion systems

    Hoshino, Hiroki

    Volume 5, 2000, pages 801-832

  • A quantum regularization of the one-dimensional hydrodynamic model for semiconductors

    Gyi, Myo Thein; Jüngel, Ansgar

    Volume 5, 2000, pages 773-800

  • Instability of spherical interfaces in a nonlinear free boundary problem

    Chen, X.; Taniguchi, M.

    Volume 5, 2000, pages 747-772

  • Non-existence of travelling front solutions of some bistable reaction-diffusion equations

    Berestycki, H.; Hamel, F.

    Volume 5, 2000, pages 723-746

  • Nonlinear elliptic equations in ${bf R}^N$ with "absorbing" zero order terms

    Leoni, Fabiana

    Volume 5, 2000, pages 681-722

  • On a nonlocal diffusion equation with discontinuous reaction

    Hilhorst, Danielle; Rodrigues, José-Francisco

    Volume 5, 2000, pages 657-680

  • Riesz basis property of root vectors of nonselfadjoint operators generated by radial damped wave equations

    Shubov, Marianna A.

    Volume 5, 2000, pages 623-656

  • Structure of periodic solutions and asymptotic behavior for time-periodic reaction-diffusion equations on ${bf R}$

    Feireisl, Eduard; Polá?ik, Peter

    Volume 5, 2000, pages 583-622

  • Existence of multidimensional travelling fronts with a multistable nonlinearity

    Hamel, F.; Omrani, S.

    Volume 5, 2000, pages 557-582

  • A filtration problem with nonlinear Darcy's law and generalized boundary conditions

    Carrillo, J.; Lyaghfouri, A.

    Volume 5, 2000, pages 515-555

  • The cost of approximate controllability for heat equations: the linear case

    Fernández-Cara, Enrique; Zuazua, Enrique

    Volume 5, 2000, pages 465-514

  • Bifurcation for the $p$-Laplacian in ${bf R}^N$

    García Azorero, J.; Montefusco, E.; Peral, I.

    Volume 5, 2000, pages 435-464

  • A singular limit for a system of degenerate Cahn-Hilliard equations

    Garcke, Harald; Novick-Cohen, Amy

    Volume 5, 2000, pages 401-434

  • A variational problem for manifold valued functions

    Vieri Benci,Fabio Giannoni, and Paolo Piccione

    Volume 5, 2000, pages 369-400

  • Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss

    Thierry Coulhon and Xuan Thinh Duong

    Volume 5, 2000, pages 343-368

  • Strong solutions for the Levi curvature equation

    G. Citti and A. Montanari

    Volume 5, 2000, pages 323-342

  • Maximal regularity in $L^p$ spaces for an abstract Cauchy problem

    Giovanni Dore

    Volume 5, 2000, pages 293-322

  • The porous media equation with nonconstant coefficients

    M. Bertsch and S. Kamin

    Volume 5, 2000, pages 269-292

  • On front propagation problems with nonlocal terms

    Pierre Cardaliaguet

    Volume 5, 2000, pages 213-268

  • A uniqueness result for a semilinear elliptic equation in symmetric domains

    Massimo Grossi

    Volume 5, 2000, pages 193-212

  • Local behaviour of the solutions of a class of nonlinear elliptic systems

    Marie-Francoise Bidaut-Veron

    Volume 5, 2000, pages 147-192

  • On axisymmetric solutions of the conformal scalar curvature equation on S^n

    Chiun-Chuan Chen and Chang-Shou Lin

    Volume 5, 2000, pages 121-146

  • Hopf-Lax type formula for sub- and supersolutions

    Adimurthi and G. D. Veerappa Gowda

    Volume 5, 2000, pages 97-119

  • Critical exponent problem in R2-border-line between existence and non-existence of positive solutions for Dirichlet problem

    Adimurthi and S. Prashanth

    Volume 5, 2000, pages 67-95

  • Evaluating the dimension of an inertial manifold for the Kuramoto-Sivashinsky equation

    M. S. Jolly, R. Rosa, and R. Temam

    Volume 5, 2000, pages 31-66

  • Existence of ground states and free boundary problems for quasilinear elliptic operators

    Filippo Gazzola, James Serrin, and Moxun Tang

    Volume 5, 2000, pages 1-30